FeverAll

Generic Name: Acetaminophen

  • Other names:

    Infants' FeverAll Acetaminophen Suppositories, Children's FeverAll Suppositories, Jr. Strength FeverAll Acetaminophen Suppositories, Adults' FeverAll Acetaminophen Suppositories
  • What is this medication?

    FeverAll contains a pain reliever/fever reducer. It is intended to temporarily reduce fever and relieve minor aches, pains, and headache.
  • Are there any warnings associated with FeverAll?

    This product contains acetaminophen. Severe liver damage may occur if you or your child take more than the maximum daily amount of this product, or take this product with other drugs containing acetaminophen.

    Severe liver damage may occur if an adult consumes 3 or more alcoholic drinks every day while using this product.

    This product is for rectal use only.

    Do not use this product if you or your child are allergic to acetaminophen.

    Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening blisters rash. If a skin reaction occurs, stop use and seek medical help right away.

    Do not use this product with any other drug containing acetaminophen (prescription or nonprescription).

    Stop using this product and ask a doctor if the fever lasts more than 3 days (72 hours), pain lasts more than 3 days or gets worse, new symptoms occur or redness or swelling is present in the painful area. These may be signs of a serious condition.

    Do not use Infant's FeverAll in children under 6 months of age or Children's FeverAll in children under 3 years of age unless directed by a doctor. Do not use Jr. Strength FeverAll in children under 6 years of age or Adults' FeverAll in children under the age of 12.

    Infants' and Children's FeverAll products do not contain directions or warnings for adult use.

    Keep this product out of the reach of children. If it is swallowed or in the case of an overdose, get medical help or contact a poison control center right away. Quick medical attention is critical in the case of an overdose for adults and for children even if you do not notice any signs or symptoms.

    Do not use this product if the imprinted suppository wrapper is open or damaged.

  • Should I talk to my doctor before taking FeverAll?

    Ask a doctor or pharmacist is you are not sure whether a drug contains acetaminophen.

    Ask a doctor before using this product if you or the child has liver disease or are taking the blood thinning warfarin.

    If you are pregnant or breast-feeding, ask a health professional before using this product (Jr. Strength and Adults').

  • What are the possible side effects of FeverAll?

    Severe liver damage may occur if adults or children take more than the maximum daily amount; if adults or children take this product with any other drug containing acetaminophen; or if an adult consumes 3 or more alcoholic drinks every day while using this product.

    Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening blisters rash. If a skin reaction occurs, stop use and seek medical help right away.

    Side effects cannot always be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug.

  • What should I avoid while taking FeverAll?

    Do not use this product with any other drug containing acetaminophen.

    Do not use more of this product than directed.

  • What are possible food and drug interactions associated with FeverAll?

    Severe liver damage may occur if you or your child take this product with any other drug containing acetaminophen, or if an adult consumes 3 or more alcoholic drinks every day while using this product.

    .

    If FeverAll is taken with certain other drugs, the effects of either could be increased, decreased, or altered. Always check with your doctor before combining FeverAll with any other medication.

  • What is the usual dosage of FeverAll?

    Infant's and Children's FeverAll products do not contain directions or warnings for adult use. Do not use more of this product than directed. Remove wrapper. Carefully insert suppository well up into the rectum.

    Infants' FeverAll:

    Children 12- 36 months: Use 1 suppository every 4 to 6 hours (maximum of 5 doses in 24 hours).

    Children 6-11 months: Use 1 suppository every 6 hours (maximum of 4 doses in 24 hours).

    Children <6 months: Do not use unless directed by a doctor.

    Children's FeverAll:

    Children 3- 6 years: Use 1 suppository every 4 to 6 hours (maximum of 5 doses in 24 hours).

    Children <3 years:

    Do not use unless directed by a doctor.

    Jr. Strength FeverAll:

    Adults and children 12 years: Use 2 suppositories every 4 to 6 hours (maximum of 6 doses).

    Children 6-12 years: Use 1 suppository every 4 to 6 hours (maximum of 5 doses in 24 hours).

    Children <6 years: Do not use.

    Adults' FeverAll:

    Adults and children 12 years: Use 1 suppository every 4 to 6 hours while symptoms last. Do not exceed 6 suppositories in any 24-hour period.

    Children <12 years: Ask a doctor.

  • How should I store FeverAll?

    Store at between 2°C and 27°C (35°F to 80°F).